Turkish Journal of Mathematics
Abstract
In this paper, we develop an algorithm to solve completely the Diophantine equation F(x,y)=z^2, where the quartic inhomogeneous polynomial F(x,y) with integer coefficients satisfies certain technical conditions. The procedure is an extension of the version of Runge's method given by Poulakis.
DOI
10.3906/mat-1204-40
Keywords
Diophantine equation, Runge method, inhomogeneous ternary equation
First Page
733
Last Page
738
Recommended Citation
SZALAY, LASZLO
(2013)
"Algorithm to solve certain ternary quartic Diophantine equations,"
Turkish Journal of Mathematics: Vol. 37:
No.
5, Article 1.
https://doi.org/10.3906/mat-1204-40
Available at:
https://journals.tubitak.gov.tr/math/vol37/iss5/1